MIA cover

Mathematical Inequalities & Applications

Volume: 11

Year: 2008

Articles

Issue: 1 (January, 2008)
Article number / DOI Authors / Title Pages Abstract Article
11-01 L. Maligranda, L. I. Nikolova, L.-E. Persson, T. Zachariades: On n-th James and Khintchine constants of Banach spaces 1–22 View View
11-02 S. Abramovich, S. Banić, M. Matić, J. Pečarić: Jensen-Steffensen's and related inequalities for superquadratic functions 23–41 View View
11-03 W. Desmond Evans, Amiran Gogatishvili, Bohumír Opic: The reverse Hardy inequality with measures 43–74 View View
11-04 B. G. Pachpatte: A note on Grüss type inequalities via Cauchy's mean value theorem 75–80 View View
11-05 Haishen Lü, Donal O'Regan, Ravi P. Agarwal: An approximation approach to eigenvalue intervals for singular boundary value problems with sign changing nonlinearities 81–98 View View
11-06 V. S. Guliyev, A. Serbetci, Z. V. Safarov: Inequality of O'Neil-type for convolutions associated with the Laplace-Bessel differential operator and applications 99–112 View View
11-07 A. Matković, J. Pečarić, I. Perić: Refinements of Jensen's inequality of Mercer's type for operator convex functions 113–126 View View
11-08 Dashan Fan, Hung Viet Le: Singular integrals and fractional integrals in Triebel-Lizorkin spaces and in weighted Lp spaces 127–147 View View
11-09 Lu Zhang, Ling Zhu: A new elementary proof of Wilker's inequalities 149–151 View View
11-10 D. S. Yu, S. P. Zhou: Remarks on embedding results of sine series 153–161 View View
11-11 Bashir Ahmad, Ahmed Alsaedi, Badra Alghamdi: Generalized quasilinearization method for a forced duffing equation with three-point nonlinear boundary conditions 163–171 View View
11-12 Giuseppe Molteni: An explicit bound for the error term of the development at s=1 of a set of lacunary series 173–188 View View
Issue: 2 (April, 2008)
Article number / DOI Authors / Title Pages Abstract Article
11-13 Jiangtao Yuan, Zongsheng Gao: Classified construction of generalized Furuta type operator functions 189–202 View View
11-14 J. C. Rosales, P. Vasco: The smallest positive integer that is solution of a proportionally modular Diophantine inequality 203–212 View View
11-15 Ji Gao, Satit Saejung: Remarks on a Pythagorean approach in Banach spaces 213–220 View View
11-16 Masaru Tominaga: A generalized reverse inequality of the Cordes inequality 221–227 View View
11-17 Ling Zhu: New inequalities for means in two variables 229–235 View View
11-18 Aleksandra Čižmešija, Mario Krnić, Josip Pečarić: General Hilbert-type inequalities with non-conjugate exponents 237–269 View View
11-19 Attila Gilányi, Zsolt Páles: On convex functions of higher order 271–282 View View
11-20 A. Aziz, N. A. Rather, Q. Aliya: Lq Norm inequalities for the polar derivative of a polynomial 283–296 View View
11-21 Andrzej Kryczka: Weak noncompactness in Banach sequence spaces and its extrapolation properties 297–306 View View
11-22 Ai-Jun Li, Jun Yuan, Chao-Ping Chen: Monotonicity results for the polygamma functions 307–316 View View
11-23 Xiao-Ming Zeng, Ulrich Abel, Mircea Ivan: Approximation by a Kantorovich variant of the Bleimann, Butzer and Hahn operators 317–325 View View
11-24 A. A. Attiya: Some properties of the Jung-Kim-Srivastava integral operator 327–333 View View
11-25 Alberto Fiorenza, Babita Gupta, Pankaj Jain: Compactness of integral operators in Lebesgue spaces with mixed norm 335–348 View View
11-26 Mehmet Gürdal, Işıl Açık: On -Cauchy sequences in 2-normed spaces 349–354 View View
11-27 Jian-wen Peng, Hong-lin Luo: A new system of generalized nonlinear mixed variational inequalities 355–369 View View
11-28 Mohammad Sal Moslehian, Themistocles M. Rassias: Generalized Hyers-Ulam stability of mappings on normed Lie triple systems 371–380 View View
11-29 Włodzimierz Fechner: On an abstract version of a functional inequality 381–392 View View
Issue: 3 (July, 2008)
Article number / DOI Authors / Title Pages Abstract Article
11-30 Maria Johansson, Vladimir D. Stepanov, Elena P. Ushakova: Hardy inequality with three measures on monotone functions 393–413 View View
11-31 Jadranka Mićić, Josip Pečarić, Vidosava Šimić: Inequalities involving the arithmetic and geometric operator means 415–430 View View
11-32 Th. M. Rassias, Y. H. Kim: On certain mean value theorems 431–441 View View
11-33 Ling Zhu: Some new inequalities for means in two variables 443–448 View View
11-34 Tetsuo Harada: Majorization inequalities related to increasing convex functions in a semifinite von Neumann algebra 449–455 View View
11-35 Feng Qi, Xiao-Ai Li, Shou-Xin Chen: Refinements, extensions and generalizations of the second Kershaw's double inequality 457–465 View View
11-36 Evgeniy Pustylnik: Interpolation of compact operators in spaces of measurable functions 467–476 View View
11-37 Shanhe Wu: A sharpened version of the fundamental triangle inequality 477–482 View View
11-38 Herbert Heyer, Gyula Pap: Truncation inequalities for probability measures on locally compact Abelian groups 483–493 View View
11-39 Dinh Thanh Duc, Nguyen Du Vi Nhan: On some convolution norm inequalities in weighted Lp(ℝn,ρ) spaces and their applications 495–505 View View
11-40 Takahiko Nakazi, Takanori Yamamoto: Generalized Riesz projections and Toeplitz operators 507–528 View View
11-41 Constantin Buşe, Constantin P. Niculescu: A condition of uniform exponential stability for semigroups 529–536 View View
11-42 Wang Gendi, Chu Yuming, Zhang Xiaohui: A cross-ratio inequality for quasicircles 537–541 View View
11-43 Binod Chandra Tripathy, Bipan Hazarika: I-convergent sequence spaces associated with multiplier sequences 543–548 View View
11-44 Mohammad Sal Moslehian, Ghadir Sadeghi: Stability of linear mappings in quasi-Banach modules 549–557 View View
11-45 Cristian-Paul Danet: On the elliptic inequality Lu ≤ 0 559–562 View View
11-46 Yong-Soo Jung, Kyoo-Hong Park: The stability of a functional equation of multiplicative derivation type 563–569 View View
11-47 Radu Ioan Boţ, Ernö Robert Csetnek, Gert Wanka: On some abstract convexity notions in real linear spaces 571–583 View View
11-48 Sofiya Ostrovska: The approximation of power function by the q-Bernstein polynomials in the case q>1 585–597 View View
11-49 G. Iovane: On Gronwall-Bellman-Bihari type integral inequalities in several variables with retardation for discontinuous functions 599–606 View View
Issue: 4 (October, 2008)
Article number / DOI Authors / Title Pages Abstract Article
11-50 Fenghui Wang, Changsen Yang: Uniform non-squareness, uniform normal structure and Gao's constants 607–614 View View
11-51 Toshiyuki Takasaki: Basic indexes and Aluthge transformation for 2 by 2 matrices 615–628 View View
11-52 Marina Arav, Frank J. Hall, Zhongshan Li: A Cauchy-Schwarz inequality for triples of vectors 629–634 View View
11-53 Ercan Altinişik: On the matrix norms of a GCD related matrix 635–646 View View
11-54 Iosif Pinelis: L'Hospital-type rules for monotonicity: Discrete case 647–653 View View
11-55 Ling Zhu: A general form of Jordan's inequalities and its applications 655–665 View View
11-56 N. S. Barnett, S. S. Dragomir: Some new inequalities for convex functions with applications in normed spaces 667–678 View View
11-57 Jamal Rooin: An approach to Ky Fan type inequalities from binomial expansions 679–688 View View
11-58 Abdolhossein Hoorfar, Feng Qi: A new refinement of Young's inequality 689–692 View View
11-59 Szymon Wąsowicz: Hermite-Hadamard-type inequalities in the approximate integration 693–700 View View
11-60 Mario Krnić, Josip Pečarić, Predrag Vuković: On some higher-dimensional Hilbert's and Hardy-Hilbert's integral inequalities with parameters 701–716 View View
11-61 Junichi Nishiwaki, Shigeyoshi Owa, H. M. Srivastava: Convolutions and Hölder-type inequalities for a certain class of analytic functions 717–727 View View
11-62 Darko Veljan, Shanhe Wu: Parametrized Klamkin's inequality and improved Euler's inequality 729–737 View View
11-63 Horst Martini, Zokhrab Mustafaev: Extensions of a Bonnesen-style inequality to Minkowski spaces 739–748 View View
11-64 R. J. Le, S. P. Zhou: A note on strong approximation of Fourier series and embedding theorems 749–756 View View
11-65 Zoltán Boros: An inequality for the Takagi function 757–765 View View
11-66 Katarzyna Wojteczek-Laszczak: On some further second order integral inequalities 767–775 View View
11-67 Soon-Mo Jung, Themistocles M. Rassias: Generalized Hyers-Ulam stability of Riccati differential equation 777–782 View View
11-68 Mao-Ming Jin: A new system of general nonlinear variational inclusions involving (A,η)-accretive mappings in Banach spaces 783–794 View View
11-69 Young-Ho Kim, Th. M. Rassias: Some retarded Gronwall type integral inequality and its applications 795–804 View View
11-70 Bouikhalene Belaid, Elqorachi Elhoucien, Themistocles M. Rassias: On the Hyers-Ulam stability of approximately Pexider mappings 805–818 View View